REAL

Return to the road of capitalism

Berki, Márton (2014) Return to the road of capitalism. HUNGARIAN GEOGRAPHICAL BULLETIN, 63 (3). pp. 319-334. ISSN 2064-5031

[img]
Preview
Text
marton_berki_hungeobull.pdf

Download (512Kb) | Preview
Item Type: Article
Subjects: H Social Sciences / társadalomtudományok > HM Sociology / társadalomkutatás
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 08 Jul 2015 13:06
Last Modified: 08 Jul 2015 13:06
URI: http://real.mtak.hu/id/eprint/25185

Actions (login required)

View Item View Item